home submit paper guide for authors contact us register search archive current issue journal info
   [Home ] [Archive]    
:: Volume 2, Issue 2 (6-2012) ::
2012, 2(2): 0-0 Back to browse issues page
Solutions of Fuzzy Linear Systems using Ranking function
M. A. Jahantigh , S. Khezerloo , A. A. Hosseinzadeh , M. Khezerloo
Abstract:   (4745 Views)
In this work, we propose an approach for computing the compromised solution of an LR fuzzy linear system by using of a ranking function when the coefficient matrix is a crisp mn matrix. To do this, we use expected interval to find an LR fuzzy vector, X , such that the vector (AX ) has the least distance from (b) in 1 norm and the 1 cut of X satisfies the crisp linear system AX = b . Then, we solve the constrained LP-problem by using LINGO 11 software package and obtain optimal fuzzy number solution. Finally, we illustrate the proposed method by solving two numerical examples. Keywords: Fuzzy Linear System, Fuzzy LR Number, Expected Interval, Ranking Function, Fuzzy Number Solution.
Full-Text [PDF 486 kb]   (2309 Downloads)    
Type of Study: Research | Subject: Special
Received: 2012/06/11
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Jahantigh M A, Khezerloo S, Hosseinzadeh A A, Khezerloo M. Solutions of Fuzzy Linear Systems using Ranking function. International Journal of Applied Operational Research. 2012; 2 (2)
URL: http://ijorlu.liau.ac.ir/article-1-142-en.html


Volume 2, Issue 2 (6-2012) Back to browse issues page
ژورنال بین المللی پژوهش عملیاتی International Journal of Applied Operational Research - An Open Access Journal
Persian site map - English site map - Created in 0.06 seconds with 31 queries by YEKTAWEB 3767